# SDR SWAA040552

- Difficulty date: February 22, 2004
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: N683SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24008
- Aircraft time: 51,971 hours, 44,966 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV, FOUND STRINGER CLIPS CRACKED AT BS 663.75, STRINGER 4R AND BS 683, STRINGER 4R.  REMOVED AND REPLACED STRINGER CLIPS PER SRM.
